MathSciNet Relay Station
MathSciNet bibliographic data
MR1425356 60K35 (82B43)
Chayes, L. Percolation and ferromagnetism on ${\bf Z}^2$: the $q$-state Potts cases. Stochastic Process. Appl. 65 (1996), no. 2, 209–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement